# SDR AALA201606279003

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 19,263 hours, 13,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  2L DOOR WHEN ARMING DOOR AND CLOSING VENT FLAPS BOTH LEVERS DO NOT TRAVEL THE SAME DISTANCE LEAVING A GAP BETWEEN LEAVER THAT CAUSED INJURY TO F/A HAND.  CLEANED AND LUBED LINKAGE FOR 2L DOOR ARMING MECHANISM AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM  52-12-00.
